TITLE

Rupture Survey Of A Metric Space With Infinite Cardinal, If Only Finite Subsets Are Compact

AUTHOR(S)
Shokuhy, R. Jalal; Kazemipour, S. A.; Madady, S.
PUB. DATE
September 2011
SOURCE
Australian Journal of Basic & Applied Sciences;2011, Vol. 5 Issue 9, p1858
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, this is a fresh new approach to the topological behavior occurs in discrete spaces. Thus, the topological properties such as compression, and connective…. On specific subsets of finite, infinite, bounded, unlimited and ….Be a subset of a discrete space with finite or infinite Cardinal are compressed only if you are finite. If we want to study in an infinite space with the Cardinal are the only compact subsets of a finite discrete space?
ACCESSION #
69707534

 

Related Articles

  • Rupture Survey Of A Metric Space With Infinite Cardinal, If Only Finite Subsets Are Compact. Shokuhy, R. Jalal; Kazemipour, S. A.; Madady, S. // Journal of Applied Sciences Research;Sep2011, Vol. 7 Issue 9, p1858 

    In this paper, this is a fresh new approach to the topological behavior occurs in discrete spaces. Thus, the topological properties such as compression, and connective…. On specific subsets of finite, infinite, bounded, unlimited and ….Be a subset of a discrete space with finite or...

  • Positive definite metric spaces. Meckes, Mark // Positivity;Sep2013, Vol. 17 Issue 3, p733 

    Magnitude is a numerical invariant of finite metric spaces, recently introduced by Leinster, which is analogous in precise senses to the cardinality of finite sets or the Euler characteristic of topological spaces. It has been extended to infinite metric spaces in several a priori distinct ways....

  • An Open Family of Sets That Have Several Minimal Fillings. Ovsyannikov, Z. // Journal of Mathematical Sciences;Dec2014, Vol. 203 Issue 6, p855 

    Minimal fillings of n-point metric spaces were introduced by Ivanov and Tuzhilin. It was thought that 'for almost all sets' in some sense such a filling is unique. Here we introduce a counterexample to this hypothesis.

  • SUM AND DIFFERENCE FREE SETS. Muthuvel, Kandasamy // Real Analysis Exchange;2003/2004, Vol. 29 Issue 2, p895 

    In this paper we prove that if X is an uncountable subset of the reals and κ is a cardinal smaller than the cardinality of the set X, then the algebraic difference X - X of the set X is not a finite union of κ sum free or κ difference free sets. An application of the above result is...

  • TOPOLOGICAL SPACES AND SOFT SETS. Xun Ge; Zhaowen Li; Ying Ge // Journal of Computational Analysis & Applications;Jul2011, Vol. 13 Issue 5, p881 

    In this paper, we establish some relations between topology and soft set theory. Our work is to give some characterizations of trivial (resp. discrete, T0-, T1-, TD- and R0-) topological spaces by the null soft set, the absolute soft set, the identical soft set and so on. Our results may be...

  • On Semiparacompactness and z-paracompactness in Bitopological Spaces. Al-Swidi, Luay Abd Al-Haine; Al-Fatlawe, Ihsan Jabbar // European Journal of Scientific Research;12/ 1/2010, Vol. 47 Issue 4, p554 

    We find some properties of semi paracompactness and z-paracompactness in bitopological spaces and give the relation between these concepts. Throughout the present paper m will denote infinite cardinal numbers.

  • Maximal regular subsemibands of finite order-preserving transformation semigroups K( n, r). Zhao, Ping // Semigroup Forum;Feb2012, Vol. 84 Issue 1, p97 

    Let O be the order-preserving transformation semigroup on X. For an arbitrary integer r such that 1≤ r≤ n−2, we completely describe the maximal regular subsemibands of the semigroup K( n, r)={ α∈ O:|im( α)|≤ r}. We also formulate the cardinal number of such...

  • p-MAPPINGS IN ls-PONOMAREV-SYSTEMS.  // Archivum Mathematicum;2011, Vol. 47 Issue 1, p35 

    No abstract available.

  • The D-Property of Finite Unions of t-Metrizable Spaces and Certain Function Spaces. Xin Zhang; Hongfeng Guo // Journal of Function Spaces & Applications;2013, p1 

    The additivity of D-property is studied on t-metrizable spaces and certain function spaces. It is shown that a space of countable tightness is a D-space provided that it is the union of finitely many t-metrizable subspaces, or function spaces Cp(Xi) where each Xiis Lindelöf S.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics